# SDR COMA9730008

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 6224401001
- Condition: Failed
- Location: E/E Compt
- Part time: 19,539 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S AIR SPEED INDICATION FAILED.  REPLACED THE AIR DATA COMPUTER.  PART TOTAL CYCLES, 18,369.
